# SDR AALA202505221967

- Difficulty date: May 10, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 67,566 hours, 28,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT STRINGER S26L AT STA 827. ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-03-2R REPAIR 1 AND EA 364715.
